The homological theory of maximal Cohen-Macaulay approximations
Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2 no. 38  (1989), p. 5-37
@incollection{MSMF_1989_2_38__5_0,
     author = {Auslander, Maurice and Buchweitz, Ragnar-Olaf},
     title = {The homological theory of maximal Cohen-Macaulay approximations},
     booktitle = {Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {38},
     year = {1989},
     pages = {5-37},
     zbl = {0697.13005},
     mrnumber = {91h:13010},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1989_2_38__5_0}
}
Auslander, Maurice; Buchweitz, Ragnar-Olaf. The homological theory of maximal Cohen-Macaulay approximations, in Colloque en l'honneur de Pierre Samuel (Orsay 21-22 mai 1987), Mémoires de la Société Mathématique de France, Serie 2, no. 38 (1989), pp. 5-37. doi : 10.24033/msmf.339. http://www.numdam.org/item/MSMF_1989_2_38__5_0/

[Ausl] Auslander, M. : Isolated singularities and existence of almost split sequences. In : Representation Theory II ; Lecture Notes 1178, p. 194-241, Springer Verlag, New York, 1986. | MR 87j:13029 | Zbl 0633.13007

[A-B] Auslander, M. ; Bridger, M. : “Stable Module Theory”, Mem. of the AMS 94, AMS Providence, 1969. | MR 42 #4580 | Zbl 0204.36402

[BBD] Beilinson, A.A. ; Bernstein, J. ; Deligne,D. : “Faisceaux pervers”, astèrisque 100, (1984). | Zbl 0536.14011

[FGR] Fossum, R. ; Griffith, P.A. ; Reiten,I. : “Trivial Extensions of Abelian Categories”, Springer Lecture Notes in Math. 456, Springer Verlag, New York 1975. | MR 52 #10810 | Zbl 0303.18006

[Ha] Happel,D. : “Triangulated Categories in Representation Theory of Finite Dimensional Algebras”, Habilitationsschrift, Bielefeld 1985.

[He] Heller, A. : The loop-space functor in homological algebra, Trans. AMS 96, p. 382-394, (1960). | MR 22 #6840 | Zbl 0096.25502

[Qu] Quillen,D. : Higher algebraic K-theory I, in : Algebraic K-theory I, p. 85-147, Lecture Notes 341, Springer Verlag, New York, 1973. | MR 49 #2895 | Zbl 0292.18004

[Sh] Sharp, R.Y. : Finitely generated modules of finite injective dimension over certain Cohen-Macaulay rings, Proc. London Math. Soc. 25, p. 303-328, (1972). | MR 46 #5315 | Zbl 0244.13015

[SGA] Séminaire de Géométrie Algébrique IV and 41/2 ; Springer Lecture Notes in Math. 269, 270, 305 and 569, Springer Verlag, New York, 1970 ff.